# SDR VNAA9808007

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348913
- Condition: Failed
- Location: Nr 1
- Part time: 82,488 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FOR TAKEOFF,  ANGLE OF ATTACK/SHAKER FAIL WARNING MESSAGES ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 DATA AQUISITION UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-42-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
